# SDR 20000622SH040

- Difficulty date: May 31, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N738FN
- Make and model: Cessna TR182
- Aircraft serial: R18200921
- Engine: Lyc O540L3C5
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Rotor
- Part number: LW15550
- Condition: Broken
- Location: Oil Pump
- Component: Scav Oil Pump, Lyc
- Component part number: LW19069
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE TURBO SCAVENGING PUMP FAILED.  THIS ALLOWED THE ENGINE TO PUMP ALL THE ENGINE OIL OVERBOARD THROUGH THE TURBO.  EMERGENCY OFF AIRPORT LANDING CAUSED SUBSTANTIAL DAMAGE TO AIRCRAFT.  (X)
